A quicker proof of fay's identity

Henry P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)501-503
Number of pages3
JournalCommunications on Pure and Applied Mathematics
Volume46
Issue number4
DOIs
StatePublished - 1993

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A quicker proof of fay's identity. / McKean, Henry P.

In: Communications on Pure and Applied Mathematics, Vol. 46, No. 4, 1993, p. 501-503.

Research output: Contribution to journalArticle

McKean, Henry P. / A quicker proof of fay's identity. In: Communications on Pure and Applied Mathematics. 1993 ; Vol. 46, No. 4. pp. 501-503.
@article{702242c25fdf4ab0b6e2658010ee6f91,
title = "A quicker proof of fay's identity",
author = "McKean, {Henry P.}",
year = "1993",
doi = "10.1002/cpa.3160460403",
language = "English (US)",
volume = "46",
pages = "501--503",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - A quicker proof of fay's identity

AU - McKean, Henry P.

PY - 1993

Y1 - 1993

UR - http://www.scopus.com/inward/record.url?scp=84990553668&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990553668&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160460403

DO - 10.1002/cpa.3160460403

M3 - Article

VL - 46

SP - 501

EP - 503

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 4

ER -